Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Table of the cyclotomic class numbers $ h\sp*(p)$ and their factors for $ 200<p<521$


Authors: D. H. Lehmer and J. M. Masley
Journal: Math. Comp. 32 (1978), 577-582
MSC: Primary 12A35; Secondary 12A50
MathSciNet review: 0498484
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This table gives the values of the "first factor" $ {h^\ast}(p)$ and their factorizations for all primes $ p,200 < p < 521$. This extends similar data by M. Newman [Math. Comp., v. 24, 1970, pp. 215-219], and Schrutka [Berlin Akad. Abn., 1964]. The two methods used to compute these data are described.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A35, 12A50

Retrieve articles in all journals with MSC: 12A35, 12A50


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1978-0498484-2
Article copyright: © Copyright 1978 American Mathematical Society